# SDR AMTA200600141

- Difficulty date: February 19, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- Engine: Ge CFM56*
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: C16221KA01
- Part serial: C16221000864
- Condition: Unserviceable
- Location: Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT ISFD DID NOT AGREE WITH PRIMARY NO ATTITUDE FLAG.  REMOVED AND REPLACED ISFD IAW AMM.  OK FOR SERVICE.  (K)
